# SDR CA061128002

- Difficulty date: November 23, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 50,758 hours
- Engine: Rroyce DART5342
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: ASN43
- Part serial: B58
- Condition: Failed
- Location: Nr 1 Horizon
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE THE CAPTAINS HORIZON FAILED ON CLIMB OUT. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER PROBLEM. MAINTENANACE REPLACED THE NO1. GYRO AND THE AIRCARFT WAS RETURNED TO SERVICE. (TC# 20061128002)
